# SDR DALA2024081408161

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 140,012 hours, 20,372 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Illuminated
- Location: Stab Trim
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 0178 -ATO- IN KEF @ APPROX. 65 KNOTS DUE TO UNSCHLD STAB TRIM MESSAGE. CORRECTIVE ACTION: CONTRACT MTC C/W FIM TASKS. C/W HIGH ENERGY STOP INSPECTION. A/C RTS (5706690)
